Indications for: EXCEDRIN EXTRA STRENGTH
Minor aches and pains.
Take with full glass of water. 2 caplets every 6 hours as needed; max 8 caplets/day.
EXCEDRIN EXTRA STRENGTH Contraindications:
NSAID allergy. Varicella, vaccinia in children and teenagers. 3rd trimester of pregnancy.
EXCEDRIN EXTRA STRENGTH Warnings/Precautions:
Reye's syndrome. Persistent or unresponsive headache. Hypertension. Cardiovascular disease. Asthma. Peptic ulcer. GI bleeding disorders. Liver cirrhosis. Hepatic or renal impairment. Discontinue if signs/symptoms of GI bleed, tinnitus, loss of hearing, or new symptoms occur. Reevaluate if pain worsens or persists for >10 days or if fever worsens or persists for >3 days. Elderly (≥60yrs). Pregnancy. Nursing mothers.
EXCEDRIN EXTRA STRENGTH Classification:
Analgesic + salicylate.
EXCEDRIN EXTRA STRENGTH Interactions:
May potentiate anticoagulants, hypoglycemics, methotrexate. May antagonize uricosurics. Increased risk of liver toxicity and/or GI bleed with ≥3 alcoholic drinks/day or concomitant other drugs containing acetaminophen, NSAIDs. Caution with diuretics, corticosteroids.
Gastric upset, prolonged bleeding time, urticaria, anaphylaxis; overdosage: salicylism, hepatoxicity.